Results 1 to 3 of 3
  1. #1
    Wirlybird is offline New Member
    Join Date
    Jun 2018
    Posts
    1

    Bloating on test e/mast cycle help!

    Hey all,

    31 yo, 186 lbs, 5í 9Ē

    So Iíve started my second cycle:

    500 mg/wk test E
    400mg/wk mast
    .5mg ED of Arimidex (liquid)
    5 iu HGH/ED

    Iím only 4 days into the cycle and already I am experiencing some weird sides - painful, swollen feet and hands, especially at night time (they fall asleep constantly), lots of urination at night time, and Iím very bloated and am retaining a ton of water/fluids.

    Itís crazy that I would already be experiencing these sides as itís only been a few days. I thought maybe it was the arimidex dehydrating me, but was also wondering if it could be high Estro, so, not enough Arimidex?

    Does anyone have any advice??? Please help!

  2. #2
    Join Date
    Aug 2010
    Posts
    7,800
    The HGH will hold some water and you may feel carpal tunnel syndrome in your hands and/or feet. 5iu/ed is too much HGH to start with. Back down to 2iu/ed and increase by 1iu every 10 days.

  3. #3
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    29,055
    Quote Originally Posted by ScotchGuard02 View Post
    The HGH will hold some water and you may feel carpal tunnel syndrome in your hands and/or feet. 5iu/ed is too much HGH to start with. Back down to 2iu/ed and increase by 1iu every 10 days.

    That ^^^. Scotch's knowledge of GH is top notch so listen.
    -*- NO SOURCE CHECKS -*-

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •